# SDR DALA2017021601281

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 65,673 hours, 47,141 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CRACK APPROX 3 1/2 IN LONG 12 IN O/B OF AILERON. INSTALLED PERM REPAIR PER SRM 57-01 FIG 3 SH2.
